Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Mood swings, increased aggressiveness, low libido during periods due, on birth control pill. Treatment options?

Hi there. I would just like to ask a questiion about the birth control pill , I am on Logynon Ed (generic brand of Triquilar ED). So about two weeks before I get my period, I get very angry and moody and distant, it comes on suddenly after feeling fine, like myself then I just start feeling agro and my family is suffering badly, on the verge of a divorce and wanting to walk away from everything. Over the years I have thought it was just me, I have thought its been depression , anxiety and then a mental problem, but I feel fine, its just in the middle towards the time Im about to get my period, I feel enraged and just crazy. I also have absolutely no libido. I am going to pay a visit to a doctor to see if I can change my pill as this is the only option left. Please tell me what you think, Im desperate to change my life back. Thankyou immensely. Kelly.
Asked On : Thu, 10 Jan 2013
Answers:  0 Views:  68 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor